Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 43, NWS Springfield, MO

June 9, 2005Laclede County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2005, 8:38 PM CDT for Laclede County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2005, 8:38 PM CDT (01:38 UTC)
Expired
Jun 10, 2005, 2:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Laclede County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1561 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100141
FFWSGF
MOC105-100745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LACLEDE COUNTY IN MISSOURI.

* UNTIL 245 AM CDT.

* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER  
  RADAR ESTIMATED NEARLY TWO TO THREE INCHES OF RAIN FELL IN         
  NORTHERN PARTS OF LACLEDE COUNTY SINCE 6 PM...WITH ADDITIONAL      
  THUNDERSTORMS DEVELOPING ACROSS EASTERN LACLEDE COUNTY. ALTHOUGH   
  THE WORSE FLOODING CONDITIONS WILL OCCUR IN CAMDEN AND PULASKI     
  COUNTIES...SOME OF THE LOW WATER CROSSINGS IN NORTHERN LACLEDE     
  COUNTY WILL LIKELY BEGIN TO FLOOD THIS EVENING. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE 
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH  
  FLOODING TO OCCUR. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3781 9243 3770 9242 3765 9261 3770 9285
      3788 9285 3789 9265 3779 9255

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 100321
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT THU JUN 9 2005

MOC105-100745-
LACLEDE MO-
1014 PM CDT THU JUN 9 2005

...FLASH FLOOD WARNING CONTINUES FOR LACLEDE COUNTY UNTIL 245 AM
CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT NEARLY FOUR INCHES OF RAIN FELL IN EXTREME NORTHEAST LACLEDE 
COUNTY NEAR STOUTLAND AND SLEEPER...ESPECIALLY ALONG JORDAN 
CREEK...SANDY CREEK...AND DRY AUGLAIZE CREEK ALONG THE 
CAMDEN...LACLEDE COUNTY LINE. ALL OF THE WATER FLOWS INTO CAMDEN 
COUNTY...BUT SEVERAL LOW WATER CROSSINGS WILL BE AFFECTED BY THE 
HEAVY RAINFALL OVERNIGHT.

SOME OF THE AFFECTED LOW WATER CROSSINGS ARE...

ROUTE BB...ALONG THE AUGLAIZE CREEK.
AND ROUTE FF...ALONG BEAR CREEK.

&&

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

$$

JLT
000 
WGUS73 KSGF 100553
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT FRI JUN 10 2005

MOC105-100603-
LACLEDE MO-
1245 AM CDT FRI JUN 10 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LACLEDE COUNTY HAS
BEEN CANCELLED...

THE FLASH FLOOD WARNING WILL BE REPLACED WITH A FLOOD WARNING. 

ALTHOUGH RUNOFF FROM THE EXCESSIVE RAINFALL HAS ENDED...AND THE 
THREAT OF RAPID WATER LEVEL RISES HAS SUBSIDED...FLOODING WILL 
LIKELY CONTINUE ALONG SOME SMALL CREEKS AND LOW WATER CROSSINGS.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL 
LAW ENFORCEMENT AGENCY.

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:49 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jun 9, 2:49 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT THU JUN 9 2005

.DISCUSSION...

AIRMASS OVER MOST OF THE CWA HAS STABILIZED IN THE WAKE OF OUTFLOW
FROM AN OVERNIGHT MCS THAT BROUGHT ANOTHER ROUND OF WELCOMED
RAINFALL TO THE REGION. DEWPOINTS HAVE DROPPED MIDDLE 60S OVER ALL
BUT FAR SOUTHERN MISSOURI WITH A CU-LESS SKY NOTED ON VISIBLE
SATELLITE IMAGERY. A DIFFERENT STORY TOWARD THE AR BORDER WHERE A
HUMID AND INCREASINGLY UNSTABLE AIRMASS REMAINED IN THE VICINITY OF
THE OLD GUST FRONT. SOUTHERLY WINDS WERE ADVECTING 70F DEWPOINTS
BACK INTO THE AREA WITH A VIGOROUS CU FIELD AND EVEN A FEW CELLS
BEGINNING TO DEVELOP. SLOW MOVING PULSE STORMS WILL BE THE
CONVECTIVE MODE WITH ANY ACTIVITY THAT DOES MANAGE TO OVERCOME THE
OVERALL LACK OF FORCING IN THE AREA. FOR THIS EVENING...WILL GO WITH
A 30 POP BASED ON SCATTERED COVERAGE GENERALLY ALONG AND SOUTH OF
I-44 (FIGURING NORTHWARD ADVECTION OF HIGHER THETA-E IS LIKELY GIVEN
15-20 KNOTS OF SOUTHERLY FLOW THIS AFTERNOON). ANY STORMS SHOULD
GRADUALLY DISSIPATE BY MID EVENING.

BROAD SOUTHWESTERLY UPPER FLOW WILL CONTINUE A VERY DIFFICULT
FORECAST ON THE MESOSCALE OVER THE NEXT 72 HOURS AS SUBTLE
SHORTWAVES IN THE SOUTHERN STREAM PROVIDE THE IMPETUS FOR
STRONGER/SEVERE CONVECTION WITH FOCI BEING AN UNKNOWN NUMBER AND
LAYOUT OF OUTFLOW BOUNDARIES FROM PRIOR CONVECTION. WITH THAT
SAID...LOW CHANCE POPS (HIGHEST AFTERNOON/EVENING) CERTAINLY
WARRANTED FOR THE NEXT SEVERAL DAYS GIVEN UNCERTAINTY AND LARGE
MODEL DISPARITY WITH SURFACE AND UPPER LEVEL MASS FIELDS. AT THIS
TIME...SATURDAY AFTERNOON/EVENING APPEARS TO BE THE BEST SHOT OF
SEVERE WEATHER OF WRN MO/SE KS AS A FAIRLY POTENT NEGATIVE TILT
UPPER TROUGH IS PROGGED TO SWING ACROSS THE PLAINS.

STILL EXPECTING T.S. ARLENES PRESENCE TO ALTER THE SCENARIO AS WE
HEAD INTO NEXT WEEK...AND WILL MAINTAIN YESTERDAYS THINKING THAT
MOST LIKELY TRACK WOULD RESULT IN LARGE SCALE SUBSIDENCE OVER THE
REGION EARLY NEXT WEEK.

NEGLECTING MESOSCALE EFFECTS ON PRECIP/CLOUD COVER...HIGHS IN THE
MID-UPPER 80S AND LOWS IN THE MID-UPPER 60S GENERALLY LOOK ON TRACK
THROUGH THE PERIOD.

&&

.AVIATION...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG
AN OUTFLOW BOUNDARY ALONG THE ARKANSAS BORDER...BUT EXPECT THIS
ACTIVITY TO REMAIN SOUTH OF JOPLIN AND SPRINGFIELD FOR NOW.
SCATTERED CUMULUS OF 3000 TO 4000 FEET WILL SLOWLY ADVECT BACK INTO
THE KSGF TERMINAL AREA AFTER 21Z THROUGH SUNSET...WITH VFR
CONDITIONS PREVAILING. SOUTHEAST WINDS AROUND 15 KNOTS WILL
GRADUALLY DIMINISH AFTER SUNSET.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

BOOKBINDER
Hazardous weather outlook, Jun 9, 4:50 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU JUN 9 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
450 PM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS. SOME STORMS CAPABLE OF PRODUCING:
    FREQUENT CLOUD TO GROUND LIGHTNING.
    HAIL UP TO THE SIZE OF QUARTERS.
    WINDS IN EXCESS OF 60 MPH.
    AND VERY HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THE GREATEST THREAT FOR THUNDERSTORMS THROUGH THIS EVENING WILL BE
  ACROSS SOUTHERN MISSOURI...GENERALLY SOUTH OF A LINE FROM JOPLIN
  TO OSAGE BEACH.

  DISCUSSION:

  THE AIRMASS HAD BECOME INCREASINGLY MOIST AND UNSTABLE ACROSS
  SOUTHERN MISSOURI LATE THURSDAY AFTERNOON. THIS INSTABILITY WILL
  INTERACT WITH OUTFLOW BOUNDARIES PUSHING NORTH OF OUT ARKANSAS TO
  PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS. A FEW OF THESE STORMS
  WILL BECOME STRONG TO SEVERE WITH HAIL AND DAMAGING DOWNBURST
  WINDS POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD DIMINISH AFTER
  SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  BROAD SOUTHWEST FLOW ALOFT WILL BRING SEVERAL UPPER LEVEL
  DISTURBANCES ACROSS THE REGION FRIDAY THROUGH EARLY TUESDAY.
  INCREASING TROPICAL MOISTURE WILL ALLOW FOR STRONG TO
  SEVERE THUNDERSTORM DEVELOPMENT...WITH THE GREATEST THREAT
  AT THIS TIME EXPECTED OVER WESTERN PORTIONS OF THE OUTLOOK
  AREA SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF THE SEVERE WEATHER...SPOTTER
  ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOOKBINDER/FOSTER

In the hours before

Special weather statement, Jun 9, 7:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT THU JUN 9 2005

MOZ058-071-100100-
MARIES-PHELPS-
700 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND PHELPS
COUNTIES UNTIL 800 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
VIENNA TO 8 MILES NORTHWEST OF DOOLITTLE TO NEWBURG...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF ROLLA TO 12 MILES NORTHWEST OF ROLLA
TO 12 MILES WEST OF ROLLA. THESE STORMS WERE NEARLY STATIONARY.

THESE STORMS WILL BE...
  5 MILES SOUTHEAST OF VIENNA BY 725 PM CDT.

PEOPLE IN CENTRAL MARIES AND CENTRAL PHELPS COUNTIES...INCLUDING THE
CITIES OF NEWBURG AND DOOLITTLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IF YOU SEE THREATENING WEATHER APPROACHING...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.

IZZI
Local storm report, Jun 9, 7:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT THU JUN 09 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             FLEMINGTON              37.80N 93.52W
06/09/2005  1.00 INCH        POLK               MO   LAW ENFORCEMENT

0736 PM     TSTM WND GST     8 E STOCKTON            37.70N 93.66W
06/09/2005  60 MPH           CEDAR              MO   EMERGENCY MNGR

            60 MPH THUNDERSTORM GUST AND PEA SIZE HAIL.

0738 PM     TSTM WND DMG     BRINKTOWN               38.13N 92.08W
06/09/2005                   MARIES             MO   LAW ENFORCEMENT

            TREES DOWN.

BOOKBINDER
Special weather statement, Jun 9, 7:46 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT THU JUN 9 2005

MOZ068-100145-
HICKORY-
746 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY COUNTY UNTIL 845 PM
CDT...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
URBANA TO WEAUBLEAU...OR ALONG A LINE EXTENDING FROM 22 MILES WEST OF
CAMDENTON TO 17 MILES NORTHWEST OF BOLIVAR...AND MOVING NORTH AT 10
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IZZI
Special weather statement, Jun 9, 7:50 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT THU JUN 9 2005

MOZ066-100145-
VERNON-
750 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 845 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS FROM WEAKENING THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF EL DORADO SPRINGS TO 5 MILES NORTH
OF ARCADIA...AND MOVING NORTHWEST AT 35 MPH.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY.

IZZI
Special weather statement, Jun 9, 8:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT THU JUN 9 2005

MOZ055-100215-
BENTON-
815 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 915 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
WHEATLAND TO 11 MILES NORTH OF HERMITAGE TO 7 MILES NORTHWEST OF
MACKS CREEK...AND MOVING NORTHEAST AT 10 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

IZZI
Local storm report, Jun 9, 8:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT THU JUN 09 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       8 E STOCKTON            37.70N 93.66W
06/09/2005  2.50 INCH        CEDAR              MO   BROADCAST MEDIA

            2.50 INCHES OF RAIN IN ONE HOUR.

0814 PM     HAIL             5 NW WARSAW             38.30N 93.44W
06/09/2005  0.88 INCH        BENTON             MO   LAW ENFORCEMENT

BOOKBINDER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps54 min
Jun 9, 7:12 PM CDTFlash Flood WarningSGFPhelps6 hr
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningSGFCedar44 min
Jun 9, 7:26 PM CDTSevere Thunderstorm WarningSGFPolk36 min
Jun 9, 7:31 PM CDTFlash Flood WarningSGFCedar6 hr
Jun 9, 7:57 PM CDTSevere Thunderstorm WarningSGFHickory40 min
Jun 10, 1:11 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory67 min
Jun 10, 1:49 PM CDTSevere Thunderstorm WarningSGFPolk43 min
Jun 10, 1:52 PM CDTSevere Thunderstorm WarningSGFCedar28 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningSGFLawrence61 min
Jun 10, 2:10 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon6 hr
Jun 10, 2:28 PM CDTFlash Flood WarningSGFPolk6 hr
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningSGFDade36 min
Jun 10, 2:45 PM CDTSevere Thunderstorm WarningSGFGreene32 min
Jun 10, 2:49 PM CDTSevere Thunderstorm WarningSGFCedar33 min
Jun 10, 3:14 PM CDTFlash Flood WarningSGFCedar6 hr
Jun 10, 3:35 PM CDTSevere Thunderstorm WarningSGFLawrence25 min
Jun 10, 3:40 PM CDTSevere Thunderstorm WarningSGFDallas42 min
Jun 10, 3:51 PM CDTFlash Flood WarningSGFLawrence5 hr
Jun 10, 5:18 PM CDTFlash Flood WarningSGFPulaski6 hr
Jun 10, 5:37 PM CDTFlash Flood WarningSGFMaries6 hr

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.